1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Type 2 Ozempic

Discussion in 'Ask A Question' started by Wayne18000, Jun 7, 2020.

  1. Wayne18000

    Wayne18000 · Well-Known Member

    Messages:
    93
    Likes Received:
    425
    Trophy Points:
    73
    Have been on ozempic for about 8 months now, starting from the lowest dose up to the top one which have been on for about 5 months. Have lost some weight but am finding I'm going quite low. Twice today I've gone below 4, 1st time was 3.8 so had a couple of digestives (chocolate ones) and a lucozade. A couple of hours later when I was cooking dinner, felt a bit shakey so tested and was 3.4. So another couple of digestives and a lucozade then me dinner and went up to 11.9. Have been doing weights a couple of times aday now for a few weeks as well as walks now and again. Eating smaller meals and a little bit healthier ones. Has this happened to anyone else on ozempic?
     
  2. Tippy.tosca

    Tippy.tosca Type 2 · Active Member

    Messages:
    34
    Likes Received:
    69
    Trophy Points:
    38
    Yes also on Ozempic had my 4th dose of 0.25 on Mon goe's up to 0.5 next Mon.
    Over the past few day's feel very nauseous told that's normal was OK for the first 2/3 week's.
    It's helping with my blood sugar also I've lost a little weight.
    Hope you coping well.
    JPG
     
  3. Deborah5832

    Deborah5832 · Member

    Messages:
    8
    Likes Received:
    6
    Trophy Points:
    23
    Have been on Ozempic for 3 months now. Have felt great, sorry to all those having problems with it. Have lost about 10 kgs (about 25lbs i think). Sugars much improved, worth persevering i think. The side effects will become less. In combination with low carb is working very well.
     
  4. Vee58

    Vee58 · Newbie

    Messages:
    2
    Likes Received:
    1
    Trophy Points:
    1
    Have been on Ozempic 4 wks now, i start the .5mg dose on friday, will admit i am a bit apprehensive about it, have been having waves of nausea the past few days, my appetite is more or less non existent, even drinking liquids fills me up. I am hoping that the nausea will pass and thats the only side effect that i get.
     
    #4 Vee58, Sep 28, 2021 at 3:00 PM
    Last edited: Sep 28, 2021
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook